Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

288 Publications


2011 | Journal Article | IST-REx-ID: 2072 | OA
Lack of global dosage compensation in Schistosoma mansoni, a female-heterogametic parasite
B. Vicoso, D. Bachtrog, Genome Biology and Evolution 3 (2011) 230–235.
View | Files available | DOI
 

2011 | Book Chapter | IST-REx-ID: 2098
From sparse mocap to highly detailed facial animation
B. Bickel, M. Lang, in:, GPU Computing Gems Emerald Edition, Science Direct, 2011, pp. 413–426.
View | DOI
 

2011 | Journal Article | IST-REx-ID: 2099
High-quality passive facial performance capture using anchor frames
T. Beeler, F. Hahn, D. Bradley, B. Bickel, P. Beardsley, C. Gotsman, R. Sumner, M. Groß, ACM Transactions on Graphics 30 (2011).
View | DOI
 

2011 | Conference Paper | IST-REx-ID: 2100
Throwable panoramic ball camera
J. Pfeil, K. Hildebrand, C. Gremzow, B. Bickel, M. Alexa, in:, ACM, 2011.
View | DOI
 

2011 | Book Chapter | IST-REx-ID: 2116 | OA
Gradient estimates and domain identification for analytic Ornstein-Uhlenbeck operators
J. Maas, J. Van Neerven, in:, Parabolic Problems, Birkhäuser, 2011, pp. 463–477.
View | DOI | Download (ext.)
 

2011 | Journal Article | IST-REx-ID: 2122 | OA
Conical square functions and non-tangential maximal functions with respect to the Gaussian measure
J. Maas, J. Van Neerven, P. Portal, Publicacions Matemàtiques 55 (2011) 313–341.
View | DOI | Download (ext.)
 

2011 | Journal Article | IST-REx-ID: 2123 | OA
A Trotter product formula for gradient flows in metric spaces
P. Clément, J. Maas, Journal of Evolution Equations 11 (2011) 405–427.
View | DOI | Download (ext.)
 

2011 | Journal Article | IST-REx-ID: 2126 | OA
Gradient flows of the entropy for finite Markov chains
J. Maas, Journal of Functional Analysis 261 (2011) 2250–2292.
View | DOI | Download (ext.)
 

2011 | Preprint | IST-REx-ID: 2138 | OA
Controlling a diatomic shape resonance with non-resonant light
R. Ağanoğlu, M. Lemeshko, B. Friedrich, R. González Férez, C. Koch, Unknown (2011).
View | Download (ext.)
 

2011 | Journal Article | IST-REx-ID: 2198 | OA
Shaping interactions between polar molecules with far-off-resonant light
M. Lemeshko, Physical Review A - Atomic, Molecular, and Optical Physics 83 (2011).
View | DOI | Download (ext.)
 

2011 | Journal Article | IST-REx-ID: 2199 | OA
Supersymmetric factorization yields exact solutions to the molecular Stark-effect problem for "stretched" states
M. Lemeshko, M. Mustafa, S. Kais, B. Friedrich, Physical Review A - Atomic, Molecular, and Optical Physics 83 (2011).
View | DOI | Download (ext.)
 

2011 | Journal Article | IST-REx-ID: 2200 | OA
Supersymmetry identifies molecular Stark states whose eigenproperties can be obtained analytically
M. Lemeshko, M. Mustafa, S. Kais, B. Friedrich, New Journal of Physics 13 (2011).
View | DOI | Download (ext.)
 

2011 | Book Review | IST-REx-ID: 2312
Modeling human disease in humans: The ciliopathies
G. Novarino, N. Akizu, J. Gleeson, Cell 147 (2011) 70–79.
View | DOI
 

2011 | Conference Paper | IST-REx-ID: 2320 | OA
Binding, stability, and non-binding of multi-polaron systems
R. Frank, É. Lieb, R. Seiringer, L. Thomas, in:, World Scientific Publishing, 2011, pp. 21–32.
View | DOI | Download (ext.)
 

2011 | Conference Paper | IST-REx-ID: 2321 | OA
A sharp bound on eigenvalues of Schrödinger operators on the halfline with complex-valued potentials
R. Frank, A. Laptev, R. Seiringer, in:, Springer, 2011, pp. 39–44.
View | DOI | Download (ext.)
 

2011 | Journal Article | IST-REx-ID: 233
Power-free values of polynomials
T.D. Browning, Archiv Der Mathematik 96 (2011) 139–150.
View | DOI
 

2011 | Journal Article | IST-REx-ID: 234
The divisor problem for binary cubic forms
T.D. Browning, Journal de Theorie Des Nombres de Bordeaux 23 (2011) 579–602.
View | DOI
 

2011 | Journal Article | IST-REx-ID: 235
The number of representations of rationals as a sum of unit fractions
T.D. Browning, C. Elsholtz, Illinois Journal of Mathematics 55 (2011) 685–696.
View
 

2011 | Journal Article | IST-REx-ID: 236
Manin's conjecture for quartic Del Pezzo surfaces with a conic fibration
R. De La Bretèche, T.D. Browning, Duke Mathematical Journal 160 (2011) 1–69.
View | DOI
 

2011 | Journal Article | IST-REx-ID: 239
Least zero of a cubic form
T.D. Browning, R. Dietmann, P. Elliott, Mathematische Annalen 352 (2011) 745–778.
View | DOI
 

Filters and Search Terms

year=2011

Search

Filter Publications